# SDR RAIA00509039

- Difficulty date: September 22, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 16,958 hours, 15,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5542 - STL - EMERGENCY LIGHT INOP AT SERVICE DOOR.  MAINTENANCE REPAIRED WIRING TO EXIT LIGHT ASSEMBLY.
